A Severe Acute Hypersensitivity Reaction after a Hyaluronic Acid with Lidocaine Filler Injection to the Lip

Archives of Plastic Surgery. 2015;42(2):245-247 DOI 10.5999/aps.2015.42.2.245

 

Journal Homepage

Journal Title: Archives of Plastic Surgery

ISSN: 2234-6163 (Print); 2234-6171 (Online)

Publisher: Korean Society of Plastic and Reconstructive Surgeons

Society/Institution: Korean Society of Plastic and Reconstructive Surgeons

LCC Subject Category: Medicine: Surgery

Country of publisher: Korea, Republic of

Language of fulltext: English

Full-text formats available: PDF, HTML, ePUB, XML

 

AUTHORS

Hakan Bulam (Department of Plastic Reconstructive and Aesthetic Surgery, Ankara Numune Training and Research Hospital, Ankara, Turkey.)
Billur Sezgin (Department of Plastic Reconstructive and Aesthetic Surgery, Erzurum Regional Training and Research Hospital, Erzurum, Turkey.)
Serhan Tuncer (Department of Plastic Reconstructive and Aesthetic Surgery, Gazi University Faculty of Medicine, Ankara, Turkey.)
Kemal Findikcioglu (Department of Plastic Reconstructive and Aesthetic Surgery, Gazi University Faculty of Medicine, Ankara, Turkey.)
Seyhan Cenetoglu (Department of Plastic Reconstructive and Aesthetic Surgery, Gazi University Faculty of Medicine, Ankara, Turkey.)

EDITORIAL INFORMATION

Peer review

Editorial Board

Instructions for authors

Time From Submission to Publication: 10 weeks

 

Abstract | Full Text

None